# SDR SWIA200211274

- Difficulty date: September 29, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 8,367 hours, 8,075 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 6047T63P04
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT IMMEDIATELTY AFTER TAKEOFF.   MOSTLY COMING FROM CAPTAINS'S VENT.  DONNED O2 MASKS.  SMOKE LAV MESSAGE FOLLOWED.  PERFORMED EMERGENCY PROCEDURE.  FA NOTICED SMOKE IN CABIN AS WELL.  NO FIRE IN LAVATORY.  PERFORMED EVAC AT GATE.  LOGGED OVERWEIGHT (50,000).  REMOVED AND REPLACED NR 1 CARBON SEAL IAW GE MM.  RAN PACKS WITH ENGINES.  NO SMOKE IN COCKPIT OR CABIN.  ALL CHECKS GOOD.
